The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Projections on invariant subspaces

Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 13 (1962), 429-432
MSC: Primary 47.10
MathSciNet review: 0138012
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191-212.
  • [2] Henry Helson, Note on harmonic functions, Proc. Amer. Math. Soc. 4 (1953), 686-691.
  • [3] D. J. Newman, The nonexistence of projections from $ {L^1}$ to $ {H^1}$, Proc. Amer. Math. Soc. 12 (1961), 98-99.
  • [4] Antoni Zygmund, Trigonometric series, 2nd ed., Vol. I, Cambridge Univ. Press, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society